# SDR SWAA2024052984054

- Difficulty date: May 9, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N8667D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36657
- Aircraft time: 30,374 hours, 14,551 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PANEL BREAK AT MID CABIN BS540 LBL1 WL208. MARKED<[01] REMOVED AND REPLACED PANEL BREAK BETWEEN BS 540; BL;0. - LBL24; WL 208 IAW B-737-800. SRM 51-10-02; SRM 51-40-02 & DWG# 143A0060.;[02] VERIFIED CORRECTIVE ACTION ITEMS; CARD COMPLETE.
